# SDR P5CA9500597

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Chord
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDDY CURRENT INSPECTION PER SB 54-2159, FOUND CRACK IN NR 4 PYLON HORIZONTAL CHORD LEFT SIDE.  REAMED HOLE, INSTALLED FREEZE PLUG PER BOEING SB 54-2159, CRACK CLEANED UP.
